# SDR SWAA2021030151494

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 52,345 hours, 31,106 cycles
- System (JASC): 5241 · Galley Doors
- Part: Reveal
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR WINDOW REVEAL CRACKED / R&R FWD GALLEY SERVICE DOOR WINDOW REVEAL IAW AMM 52-41-31.
